Treatment For Hyperthyroidism And Sinus Tachycardia?
, I have a 35-year-old aunt my aunt has some symptoms that indicate if my aunt is hyperthyroid like sudden shortness of breath, pain such as being stabbed in the left side of the chest when breathing, palpitations, easy sweating, tremors, etc. have blood pressure 160 / 80 beats 122 times / min and the body is rather hot 38C, in the neck there is also an enlargement of the thyroid gland, before the lab results did tetin t3 and t4 rise, but the TSH dropped then in the ECG there was sinus tachycardia. What medicine do you need to take? My aunt previously recommended 30mg of Methimazol per day for an initial dose for 5 months. But for what is sinus tachycardia? Is methimazol just effective? Thank you in advance.
good morning Thank you for asking HealthReplies.com.
The condition of hyperthyroidism is a condition of excess thyroid hormone where this occurs due to excessive production of the hormone so that it will usually be enforced with the appearance of high T3 and T4 hormones accompanied by an attempt to compensate, namely with low TSH where TSH is a hormone that tries to suppress T3 and T4 hormone production.
The hormone has an effect on the body's metbolism so that some symptoms experienced can occur throughout the body
The pulse is fast
The eyes appear more prominent
More comfortable in cold temperatures
This is related to excessive body metabolism associated with high levels of the hormone tirpid. Regarding the treatment given is appropriate and the drug should be adjusted to the dose given by the doctor and control once a month will be better so that the dose can be adjusted. Associated with the symptoms of fast pulse are symptoms that follow these conditions so that if you experience it you should also convey to your aunt's doctor, the choice of medication that is usually considered is the beta blocker group, but this administration must be with caution because you should get rid of some things that are contraindicated such as cardiac abnormalities that occur suddenly or acute, asthma conditions.
Thus information may be useful